# SDR R61A201603300237

- Difficulty date: March 30, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 87 BETWEEN STR 27-28, RT SHEAR CLIP IS CORRODED.  MAINTENANCE R & R SHEAR CLIP FRAME 87 BETWEEN STR 27-28 RT IAW SRM 51-40-02, 51-40-00, 51-43-01, PN 170-66041-002.
